Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    vaztw is offline New Member
    Join Date
    Jun 2005
    Location
    ny
    Posts
    3

    Exclamation Growing Problem , Needing Advice ...

    Hey, the web site has been my total source of information. Thanks! I have developed a problem though, and dont really know what to do about it. Ive only taken enatat and dbol for the last 2 months. My growth rate is awesome, but ive noticed that when i run my legs swell sooo bad, and the pain is incredible. They turn purple and go numb from my hips down after i get about a quarter mile. I need to be able to run for my job. If it comes between my body looking great, and a great job, I have to choose my body. I dont know if this is causing it. I was just wondering if youve ever heard of this, or have any advice on how to clear it up. I really appreciate your time.
    thanks
    -vic-

    Being a noob, I really appreciate your help and posts on this website!

  2. #2
    AnaBolic_hOsS is offline Banned
    Join Date
    May 2005
    Location
    Florida
    Posts
    156
    Ive only taken enatat and dbol for the last 2 months
    wtf.. learn how to cycle before you get jaudice..

  3. #3
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    Quote Originally Posted by AnaBolic_hOsS
    wtf.. learn how to cycle before you get jaudice..
    LOL that answer will help him

    The guy is doing it, and I guess half of the members (and surely 90% before internet) where - when they started- just doing what they could get their hands on.
    D-bol and Test-e is not a bad combination

    Anyway, if you can chose between looking great and your Job, you have a luxurious issue

    getting a pump so badly your legs start to get purple, looks to me you try to grow to fast in to little time. Your body needs to get adjusted.

    If you don't have that same problem with the rest of your body, my best guess is that your legs where (in comparison with the rest of your body) “under developed”, and with the AAS kicking in, they have a high price to pay now.

    I guess this, or you have a serious health condition, that you really need a doctor to look at!

  4. #4
    stupidhippo is offline Anabolic Member
    Join Date
    Apr 2005
    Location
    somewhere
    Posts
    2,738
    I disagree here.. I'd like to hear sum1 with better knowledge on roids than me speak out here. IMO opinion u should drop the DBOL and get rid of some fluids in ur system..

  5. #5
    BigDaddySmalls is offline New Member
    Join Date
    Jun 2005
    Posts
    7
    ur legs turning purple means ur not getting enough blood to your legs id go to the doc to make sure its not something serious

  6. #6
    Anteros's Avatar
    Anteros is offline Associate Member
    Join Date
    Aug 2004
    Posts
    150
    From my understanding Dbol should not be taken for more then 5 or 6 weeks...2 months of dbol is pretty crazy, people usually kickstart their cycle with like 4 weeks of it. I'd say stop it, at least get ur liver checked, that's really not healthy...

  7. #7
    MatrixGuy's Avatar
    MatrixGuy is offline Good things come to those who wait
    Join Date
    Mar 2005
    Location
    UK, Lancashire
    Posts
    5,239
    Quote Originally Posted by vaztw
    Hey, the web site has been my total source of information. Thanks! I have developed a problem though, and dont really know what to do about it. Ive only taken enatat and dbol for the last 2 months. My growth rate is awesome, but ive noticed that when i run my legs swell sooo bad, and the pain is incredible. They turn purple and go numb from my hips down after i get about a quarter mile. I need to be able to run for my job. If it comes between my body looking great, and a great job, I have to choose my body. I dont know if this is causing it. I was just wondering if youve ever heard of this, or have any advice on how to clear it up. I really appreciate your time.
    thanks
    -vic-

    Being a noob, I really appreciate your help and posts on this website!
    What exactly are your goals? Where do you inject the enanthate ? Steroids might not be the answer for you.

  8. #8
    Booz's Avatar
    Booz is offline AR-Elite Hall of Famer
    Join Date
    Dec 2004
    Location
    E London,no SOURCES given
    Posts
    14,226
    lay off the dbol mate!!4 weeks at the start of a cycle is all that is needed,anymore than that you could start damadgin your liver!i would seriously suggest that you go see your doctor,you obviously have somethin wrong,go and sort it out before you hurt yourself!

  9. #9
    Booz's Avatar
    Booz is offline AR-Elite Hall of Famer
    Join Date
    Dec 2004
    Location
    E London,no SOURCES given
    Posts
    14,226
    Quote Originally Posted by fhorst
    LOL that answer will help him

    The guy is doing it, and I guess half of the members (and surely 90% before internet) where - when they started- just doing what they could get their hands on.
    D-bol and Test-e is not a bad combination

    Anyway, if you can chose between looking great and your Job, you have a luxurious issue

    getting a pump so badly your legs start to get purple, looks to me you try to grow to fast in to little time. Your body needs to get adjusted.

    If you don't have that same problem with the rest of your body, my best guess is that your legs where (in comparison with the rest of your body) “under developed”, and with the AAS kicking in, they have a high price to pay now.

    I guess this, or you have a serious health condition, that you really need a doctor to look at!

    ???????????????????

  10. #10
    vaztw is offline New Member
    Join Date
    Jun 2005
    Location
    ny
    Posts
    3
    Thanks for the answers guys! I didnt mean to put 2 MONTHS on the dbol . I should have proof read. I only took it for 1 month, I did 1.5 tabs a day the first week, then went to 2 tabs the last 3 weeks of the month. The enatat I have taken for 2 months so far. I do a shot in one shoulder, next time i go to the other shoulder.
    My goals are to become a non competitive bodybuilder. Ive spent my whole life wrestling and having to lose weight, now i was to eat and grow.
    My circulation problems started before i started the juice, I just wanted to know if this was making it worse. Or if you guys have ever seen it.
    Im trying not to sound like a complete idiot, but its hard to explain the situation properly over a thread. I just need help. thanks guys!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •